MathSciNet Relay Station
MathSciNet bibliographic data
MR1242885 11E72
Borovoi, Mikhail V. Abelianization of the second nonabelian Galois cohomology. Duke Math. J. 72 (1993), no. 1, 217–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement